Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

On the Asymptotic Stability a System with Nonlinear Perturbations and Constant Delay

Applications and Applied Mathematics: An International Journal (AAM), vol.17, no.1, pp.68-80, 2022 (Peer-Reviewed Journal)

A new result on the exponential stability of solutions of non-linear neutral type periodic systems with variable delay

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.16, no.2, pp.753-766, 2021 (Peer-Reviewed Journal) identifier identifier

New Exponential Stability Criteria for Certain Neutral Integro-Differential Equations

Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, pp.119-131, 2020 (Peer-Reviewed Journal)

On the behaviors of solutions to a functional differential equation of neutral type with multiple delays

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.14, no.1, pp.135-148, 2019 (Peer-Reviewed Journal) identifier identifier

On the exponential stability of a neutral differential equation of first order

Journal of Mathematics and Applications, vol.41, pp.1-13, 2018 (Peer-Reviewed Journal)

On the Exponential Stability of a Neutral Differential Equation of First Order

Journal of Mathematics and Application, pp.95-107, 2018 (Peer-Reviewed Journal)

On the Exponential Stability of a Neutral Differential Equation of First Order

Journal of Mathematics and Applications, pp.95-107, 2018 (Peer-Reviewed Journal)

Stability in functional integro-differential equations of second order with variable delay

J. Math. Fundam. Sci. 49 (1), (2017), 66-89., vol.49, no.1, pp.66-89, 2017 (Peer-Reviewed Journal)

Stability in functional integro-differential equations of second order with variable delay

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, vol.49, no.1, pp.66-89, 2017 (Peer-Reviewed Journal)

A note on the exponential stability of linear systems with variable retardations

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.11, no.3, pp.899-906, 2017 (Peer-Reviewed Journal)

A note on the exponential stability of linear systems with variable retardations

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.11, no.3, pp.899-906, 2017 (Peer-Reviewed Journal)

Stability in Functional Integro-differential Equations of Second Order with Variable Delay

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, vol.49, no.1, pp.66-89, 2017 (Peer-Reviewed Journal) Creative Commons License identifier identifier

On exponential stability of solutions of neutral differential systems with multiple variable

Electron. J. Math. Anal. Appl., vol.5, no.1, pp.17-31, 2017 (Peer-Reviewed Journal)

On exponential stability of solutions of neutral differential systems with multiple variable delays.

Electronic Journal of Mathematical Analysis and Applications, vol.5, pp.17-31, 2017 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

On the Stability of Nonlinear of Neutral Integro-Differential Equations

New Trends in Mathematics and Mathematics Education, Siirt, Turkey, 1 - 03 December 2021, pp.1-14

On the exponential stability of delay neutral equations with periodic coefficients

3rd INTERNATIONAL CONFERENCE ON PURE AND APPLIED MATEMATICS (ICPAM-VAN 2020), Van, Turkey, 3 - 05 September 2020, pp.70

New Exponential Stability Criteria for Certain Neutral Differential Equations with Interval Discrete and Distributed Time-Varying Delays

2nd International Conference on Pure and Applied Mathematics (ICPAM-VAN 2018), Van, Turkey, 11 - 13 September 2018, pp.73

EXPONENTIAL STABILITY CRITERA FOR LINEAR NEUTRAL SYSTEMS

İnternational Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2018), İstanbul, Turkey, 20 - 24 June 2018, pp.1-20

Improved criteria on exponential stability of neutral differential equations of first order

Caucasian Mathematics Conference II (CMC II), Van, Turkey, 22 - 24 August 2017, pp.1-14

A New Result On Asymptotic Stability Of Solutions Of Neutral Differential Equations

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, İstanbul, Turkey, 10 - 12 May 2017, pp.1-15

A Delay-Dependent Stability Criterion For Certain Linear Neutral Systems with Time-Varying Delay

2nd International Conference on Pure & Applied Science, İstanbul, Turkey, 1 - 05 June 2016, pp.1-14

LMI Approach to Exponential Stability of Linear Systems with İnterval Time-Varying Delays

2nd International Conference on Pure & Applied Science, İstanbul, Turkey, 1 - 05 June 2016, pp.1-15

On Exponential Stability of Solutions of Neutral Differential System with Multiple Variable Delays

INTERNATIONAL CONFERENCE ON PURE AND APPLIED MATHEMATICS (ICPAS 2015), Van, Turkey, 25 - 28 August 2015, pp.1-15

A Delay-Dependent Stability Criterion For Certain Linear Neutral Systems with Time-Varying Delay

2nd International Conference on Pure & Applied Science, İstanbul, Turkey, 1 - 05 June 2015, pp.1-14